2019
Том 71
№ 8

All Issues

Article (Ukrainian)

Reduction of the multidimensional d’Alembert equation to two-dimensional equations

Barannik A. F., Barannik L. F., Fushchich V. I.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 651–662

We give a classification of maximal subalgebras of rankn?1 for the extended Poincaré algebra\(A\bar P (1.n)\), which is realized on the set of solutions of the d'Alembert equation\(\square u + \lambda u^k = 0\). These subalgebras are used for constructing anzatses that reduce this equation to differential equations with two invariant variables.

Article (Ukrainian)

Cauchy problem for an essentially infinite-dimensional parabolic equation with variable coefficients

Bogdanskii Yu. V.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 663–670

The Cauchy problem for the equation\(\partial u/\partial t = \mathcal{L}_x u = j(x) (u''_x )\) with positive essentially infinite-dimensional functionalsj(x) is studied in a properly chosen Banach space of functions on an infinite-dimensional separable real Hilbert space.

Article (Ukrainian)

On the isomorphism of wreath products of groups

Bodnarchuk Yu. V.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 671–679

The well-known Neumann theorem on the isomorphism of standard wreath products is generalized to the wreath products of an arbitrary transitive permutation group and an abstract group.

Article (Ukrainian)

Extremal properties of nondifferentiable convex functions on euclidean sets of combinations with repetitions

Emets O. A.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 680–691

A general approach is suggested for studying extremal properties of nondifferentiable convex functions on Euclidean combinatorial sets. On the basis of this approach, by solving the linear optimization problem on a set of combinations with repetitions, we obtain estimates of minimum values of convex and strongly convex objective functions in optimization problems on sets of combinations with repetitions and establish sufficient conditions for the existence of the corresponding minima.

Article (Ukrainian)

Normal structure of the jonquere group over a field of characteristic zero

Ivanenko N. L.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 692–698

The lattice of normal divisors of the Jonquere group over a field of characteristic zero is described.

Article (Ukrainian)

On the existence of a mixed sum of additive systems

Karataeva T. V.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 699–707

A representation is obtained for a mixed sum of additive systems with values in a Banach ringX with identity and norm.

Article (Ukrainian)

On necessary conditions of equivalence of gaussian measures corresponding to homogeneous random fields

Krasnitskii S. M.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 708–719

We give necessary conditions of equivalence of probability measures corresponding to generalized homogenous Gaussian fields. For the most part, the results are also new for standard homogenous fields and even in the one-dimensional case, i.e., for stationary processes.

Article (Ukrainian)

T-differentiable functionals and ther critical points

Mel'nik V. S.

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 720–728

Article (Ukrainian)

Control of singular distributed parabolic systems with discontinuous nonlinearities

Pavlenko V. N.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 729–736

We present the statement of control problems for singular distributed parabolic systems with discontinuous nonlinearties. Sufficient conditions for the existence of the optimal “control-state” pair are established under the assumption that the set of admissible “control-state” pairs is nonempty. The problem of existence of serniregular solutions is studied for the equation of state of a distributed system. It is not assumed that the nonlinearity of this equation increases sublinearly in the phase variable or possesses a bounded variation on any segment of the straight line.

Article (Ukrainian)

Solutions of systems of nonlinear functional-differential equations bounded in the entire real axis and their properties

Pelyukh G. P., Samoilenko A. M.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 737–747

For a system of nonlinear functional-differential equations with a linearly transformed argument, we establish the existence and uniqueness conditions for a solution bounded in the entire real axis and study the properties of this solution.

Article (Ukrainian)

Dependence of Green?s function of an e-dichotomous differential equation with matrix projector in the space $\mathfrak{M}$ on parameters

Teplinsky Yu. V.

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 748–753

Article (Ukrainian)

Nontrivial periodic solutions of a nonautonomous system of second-order differential equations

Terekhin M. T.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 754–759

We prove theorem, in which basic conditions for the existence of nontrivial periodic solutions are formulated in terms of the properties of the elements of the matrix of a linear approximation to a system.

Article (Ukrainian)

Refined estimates for the ε-entropy of the classes K H α0

Tyrygin I. Ya.

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 760–764

Article (Ukrainian)

Limiting process for integral functionals of a wiener process on a cylinder

Koval Yu. B.

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 765–768

Article (Ukrainian)

On a set of partial limits of a sequence of weighted sums of independent random variables

Kulik A. M.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 769–775

We give the complete description of the set of partial limits for a large class of sequences of weighted sums of independent random variables with triangular matrices of coefficients.

Article (Ukrainian)

Circularm-functions

Kurashvili T. A.

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 776–781

Article (Ukrainian)

On a method for constructing one-frequency solutions of a nonlinear wave equation

Sokil B. I.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 782–784

A method for constructing one-frequency solutions of nonlinear wave equations is suggested. This approach is based on a modified representation of asymptotic expansions by using special periodic Atebfunctions. This method makes it possible to obtain approximate solution of the problem under consideration without difficulty.

Article (Ukrainian)

Necessary and sufficient conditions of harmonicity of functions of infinitely many variables (Jacobian case)

Feller M. N.

↓ Abstract

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 785–788

A criterion of harmonicity of functions in a Hilbert space is given in the case of weakened mutual dependence of the second derivatives.

Article (Ukrainian)

Strict quasicomplements and the operators of dense imbedding

Shevchik V. V.

Ukr. Mat. Zh. - 1994νmber=6. - 46, № 6. - pp. 789–792